# SDR RAIA00410022

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 12,511 hours, 12,036 cycles
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 14539935401
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

3606- ALB PASSENGER DOOR WILL NOT CLOSE.  MAINTENANCE INSPECTED MAIN PASSENGER DOOR, FOUND FWD AND AFT LOCK BOX CABLE FROZEN.  REMOVED AND REPLACED CABLES.
